# SDR DL76S950546

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Lightning Strike
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK INSP, FOUND L/WING ODBD AILERON EVIDENCE OF LIGHTNING STRIKE INSTALLED PERMANENT REPAIR AS PER SRM 57-60-02 FIG 201, BALANCE NOT CHANGED REF 51-60-01, PAINTED REPAIR ON LEFT AILERON.
